On equivariant embedding of Hilbert C* modules

Goswami, Debashish (2009) On equivariant embedding of Hilbert C* modules Proceedings - Mathematical Sciences, 119 (1). pp. 63-70. ISSN 0253-4142

PDF - Other

Official URL: http://www.ias.ac.in/describe/article/pmsc/119/01/...

Related URL: http://dx.doi.org/10.1007/s12044-009-0007-2


We prove that an arbitrary (not necessarily countably generated) Hilbert G - A module on a G – C* algebra A admits an equivariant embedding into a trivial G - A module, provided G is a compact Lie group and its action on A is ergodic.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Hilbert Modules; Ergodic Action; Equivariant Triviality; Equivariant Embedding
ID Code:102168
Deposited On:01 Feb 2018 04:02
Last Modified:01 Feb 2018 04:02

Repository Staff Only: item control page